# SDR SWAA2021120340144

- Difficulty date: November 3, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK WL 208, RBL 25, BS 727B+4-875.   REMOVED CORROSION, FOUND  OUT OF LIMITS IAW SRM 53-00-52-1A-1.   REMOVED THE CABIN SEAT TRACK IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED NEW SEAT TRACK IAW DWG 146A5300 AND SRM 51-40-02.   INSTALLED THE NEW SEAT TRACK IAW SRM 51-40-02-0G-0; 51-40-04-0G-0 AND DWG 146A5300.
